The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.39 NO.1 / 1999 )
home Uniqueness Theorems for Meromorphic Functions with Two Deficient Values
Pages 101-110
Hong-Xun Yi, Yu-Hua Li,
home Oscillation Criteria for Second Order Nolinear Delay Difference Equations
Pages 127-132
Zheng-Rong Liu, Wen-Deng Chen, Yuan-Hong Yu,
home Ruled Surfaces of Finite Type Gauss Map in $S^3$
Pages 231-238
Chang-Rim Jang, Keun Park, Byung-Jin Park,
home Filters and Strict Extensions of Frames
Pages 215-230
Bernhard Banaschewski, Sung-Sa Hong,
home Sigma-Compactness via Nearness
Pages 207-214
Themba Dube,
home On Lorentzian Semigroups
Pages 195-205
Yong-Do Lim,
home Linear Operators Strongly Preserving Multivariate Majorization with $T(I)=I$
Pages 191-194
Lerov B. Beasley, Sang-Gu Lee, You-Ho Lee,
home A Note on Quasi-Continuous and Quasi-Discrete Modules
Pages 185-189
Chu Trong Thanh,
home Simple Lie Algebras Which Generalize Witt Algebras, I
Pages 175-183
Ki-Bong Nam,
home A Note on Biregular Rings
Pages 165-173
Roger Yue Chi Ming,
home Lcm-Products of Number Theoretic Functions Revisited
Pages 159-164
R.G. Buschman,
home A Numerical Verification of the Approximate Solutions for Elasto-Plastic Torsion Problem
Pages 149-157
Sang-Hun Lee, Cheon Seoung Ryoo,
home Mapping Properties of Linear Combinations of Analytic Functions
Pages 141-148
M.L. Mogra,
home Application of Fractional Calculus Operators to a Class of Univalent Functions with Negative Coefficients
Pages 133-139
S.-K. Lee, S.B. Joshi,
home Weighted Weak Type Inequalities for Certain Maximal Operators
Pages 119-126
Yoon-Jae Yoo,
home Oscillatory and Asymptotic Properties of Solutions of Non-Linear Impulsive Differential Equation of Third Order with Retarded Argument.
Pages 111-118
D.D. Bainov, M.B. Dimitrova,
home Computational Theory of Chains of Two Dimensional Laplace Transforms
Pages 83-100
A. Babakahani, R.S. Dahiya,
home Double Integral Relations Associated with a General Class of Polynomials, Fox's $H$-Function and the Multivariable $H$-Function
Pages 75-81
V.B.L. Chaurasia, Netti Gupta,
home Absolute Summability Factors of Infinite Series
Pages 67-73
S.M. Mazhar,
home Cyclic Inequalities Related to Hardy Type
Pages 57-65
Sh. Salem,